# SDR SIMA201013303

- Difficulty date: May 13, 2010
- Submitted: May 13, 2010
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 25,943 hours, 24,822 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Part time: 25,943 hours, 24,822 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE EMERGENCY LIGHT FLOOR STRIP AT PASSENGER SEATS 8 AND 9 TO BE INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED FLOOR LIGHT STRIP IAW EMB AMM 33-50-12.  THE AIRCRAFT WAS RETURNED TO SERVICE.
